Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/63074
Title: On the Connectivity of the Julia sets of meromorphic functions
Author: Baranski, Krzysztof
Fagella Rabionet, Núria
Jarque i Ribera, Xavier
Karpinska, Boguslava
Keywords: Funcions enteres
Funcions de variables complexes
Entire functions
Functions of complex variables
Issue Date: 8-Feb-2014
Publisher: Springer Verlag
Abstract: We prove that every transcendental meromorphic map $f$ with disconnected Julia set has a weakly repelling fixed point. This implies that the Julia set of Newton's method for finding zeroes of an entire map is connected. Moreover, extending a result of Cowen for holomorphic self-maps of the disc, we show the existence of absorbing domains for holomorphic self-maps of hyperbolic regions, whose iterates tend to a boundary point. In particular, the results imply that periodic Baker domains of Newton's method for entire maps are simply connected, which solves a well-known open question.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1007/s00222-014-0504-5
It is part of: Inventiones Mathematicae, 2014, vol. 198, num. 3, p. 591-636
Related resource: http://dx.doi.org/10.1007/s00222-014-0504-5
URI: http://hdl.handle.net/2445/63074
ISSN: 0020-9910
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
633601.pdf476.73 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.